# SDR RAIA990718

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernitherm
- Part number: L8523427
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7442 - COULD NOT MAINTAIN NORMAL POWER SETTINGS WITHOUT EXCEEDING OIL TEMPERATURE ON LEFT ENGINE.  MAINTENANCE REPLACED OIL COOLER VERNITHERM ON LEFT ENGINE.  (X)
